| Catalog Number |
51810 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient that they were having an infection each time she catheterized so her md had her stop.It's unclear if lot number was requested.Used with female wicks.Unclear if medical intervention was provided.No additional information provided.It is unknown what medical intervention was provided.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by the patient that they were having an infection each time she catheterized so her md had her stop.It's unclear if lot number was requested.Used with female wicks.No additional information provided.It is unknown what medical intervention was provided.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.The dhr review could not be performed without a lot number.No additional actions can be taken at this time.Correction: b.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.